# SDR 2005FA0000331

- Difficulty date: September 28, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BP38
- Engine: Lyc O320*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sleeve
- Part number: 973800011
- Condition: Deteriorated
- Location: Lt Bleed Air
- Part time: 13,061 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR COUPLING FAILED LT ENGINE NACELLE.  THIS PART IS ATHE FIRST COUPLING DOWN STREAM OF THE FLOW PAC.  THE HEAT GOT TO IT, AGING AC ISSUE, 1983 MFG DATE.
